# SDR SWAA2025021184634

- Difficulty date: January 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT STRUCTURE WING TO BODY FAIRING LOCATED BS 540 AT LEVEL S-22L FUSELAGE EXTERIOR 2024-779430<[01] REPLACED ANGLE SUPPORT STRUCTURE WING TO BODY FAIRING LOCATED BS 540 AT LEVEL S-22L FUSELAGE EXTERIOR I.A.W B737-800 SRM 51-40-02; SRM 51-10-02 AND DWG 143A0060 SHEET 56 REV B.  SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE SUPPORT STRUCTURE WING TO BODY FAIRING LOCATED BS 540 AT LEVEL S-22L FUSELAGE EXTERIOR I.A.W B737-800 SRM 51-40-02; SRM 51-10-02 AND DWG 143A0060 SHEET 56 REV B. SEE INDIVIDUAL SIGN OFF BELOW
